# SDR DALA2022081605567

- Difficulty date: August 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 53,787 hours, 28,267 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 - FLIGHT/ DECK AND CABIN ODOR ON CLIMB/OUT. CORRECTIVE ACTION: REPLACED #1 ENG PER JIC 7100-9901-LT . (9176136)
